# SDR UALA2013072305164

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 71,289 hours, 26,354 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: G6110
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.  WINDOW R1 HAS LARGE DELAM BUBBLE ENTIRE LOWER LT CORNER AND THIN BUBBLE ALONG RT EDGE.  INSPECTED WINDSHIELD IAW 56-11-00, PG 606 5B.  FOUND BUBBLE DARK BROWN IN LOWER RT CORNER.  DAMAGED BEYOND LIMITS. REPLACED NR 1 WINDSHIELD IAW AMM.
